MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ZFEN-D-12-28-76-C
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Clinical Endoleak (4843)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 09 jan 2026, cook medical determined that mdr 3005580113-2025-00073 did not receive fda acknowledgement 3 because a digit was omitted in section f3.The report has been corrected and is being resubmitted under mdr 3005580113-2026-00001.Appropriate corrective and preventive actions have been implemented to prevent recurrence of this error.
 
Event or Problem Description
A zenith fenestrated aaa endovascular graft distal bifurcated body was implanted on (b)(6) 2025.On an unknown date an angiogram was performed and a type 3 endoleak (tear of fabric of the device) was discovered.The type 3 endoleak was reported to the district manager on (b)(6) 2025.There is no further information at this time.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
brisbane 4113/
AU  4113/
MDR Report Key24020890
Report Number3005580113-2026-00001
Device Sequence Number21465616
Product Code MIH
UDI-Device Identifier10827002325514
UDI-Public(01)10827002325514(17)270924(10)AC1168452
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
Report Date (Section F) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberZFEN-D-12-28-76-C
Device Lot NumberAC1168452
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/05/2025
Device Age14 MO
Date Report to Manufacturer11/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2026
Date Device Manufactured09/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/26/2025